| Model Number |
CU-172R |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g7 monitor had a persistent touch by the silence alarm button.Each time this occurred, the staff resolved it by rebooting the device, but the issue would return after a short time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the g7 monitor had a persistent touch by the silence alarm button.Each time this occurred, the staff resolved it by rebooting the device, but the issue would return after a short time.No patient harm was reported.